# SDR DL757010699

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 43,383 hours, 21,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCPAPE PATH LIGHTING COMPLETELY MISSING AT SEAT 2CD REPLACED ILLUMINATOR ASSY.  OPS CKS OK.
